# SDR IPXA2024101179664

- Difficulty date: September 30, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 39,529 hours, 20,644 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 143N66031
- Part serial: 0643
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS CORROSION 10'' ABOVE THE FWD LWR CORNER ON WEB AT FASTENERS VERIFY REPAIR IS ACCOMPLISHED PER REQUIREMENTS IAW EA#: 757-5230-01-B0292 REVISION P1 STEP 14
